research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
New modified tanh-function method for nonlinear evolution equations
طريقة الظل الزائدي المعدلة للمعادلات التفاضلية الغير خطية

Authors: Wafaa M. Taha وفاء محي الدين طة --- Abbas H. Kadhim عباس حسين كاظم --- Raad A. Hameed رعد عواد حميد
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2016 Volume: 21 Issue: 6 Pages: 187-191
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

The aim of this paper is to calculate the Traveling waves solutions by using a new technique which is called modified tanh-function method, which are successfully performed to get analytical solutions for Korteweg-deVries (KdV)–Burgers’ equation and (2+1)-dimensional Calogero–Bogoyavlenskii–Schiff (CBS) equation. As a result, when the equation parameters are taken as special values, some new solitary wave solution are obtained. Moreover we find in this work that the modified tanh-function method give some new results which are easier and faster to compute by the help of a symbolic computation system. The results obtained were compared with standard tanh-function method.

الهدف من دراسة هذا البحث حساب الحلول الانتقال الموجة باستخدام تقنية جديدة التي تسمى طريقة الظل الزائدي المعدلة ، التي يتم تنفيذها بنجاح للحصول على الحلول التحليلية لمعادلةkdv-Burgers ومعادلةCBS بالبعد (2+1). كذلك النتيجة ، عندما معلمات المعادلة تاخذ قيما خاصة نحصل على بعض الحلول الجديدة للموجة الانفرادية. لقد وجدنا في هذه الدراسة بان طريقة الظل الزائدي المعدلة تعطي بعض النتائج الجديدة والتي تكون اسرع واسهل للحساب بمساعدة نظام الحوسبة الرمزي. ولقد تم مقارنة النتائج مع طريقة الظل الزائدي القياسية.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2016 (1)